Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 256, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jul 6, 2016, 4:14 PM CDT for 8 counties in Kentucky. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 6, 2016, 4:14 PM CDT (21:14 UTC)
- Expired
- Jul 6, 2016, 5:04 PM CDT
- In force
- 50 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Adair County, KY, Allen County, KY, Barren County, KY, Clinton County, KY, Cumberland County, KY, Metcalfe County, KY, Monroe County, KY, Russell County, KY
The radar
The Nashville radar (KOHX), 119 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 6, 4:41 PM CDT | TSTM WND DMG | 1 Nw Olga, KY | A COUPLE OF LARGE LIMBS HAD TO BE REMOVED FROM ROADWAYS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 6, 1:24 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.2 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1605 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 632 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
615
WUUS53 KLMK 062114
SVRLMK
KYC001-003-009-053-057-169-171-207-062215-
/O.NEW.KLMK.SV.W.0256.160706T2114Z-160706T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
414 PM CDT WED JUL 6 2016
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN RUSSELL COUNTY IN SOUTH CENTRAL KENTUCKY...
CLINTON COUNTY IN SOUTH CENTRAL KENTUCKY...
MONROE COUNTY IN SOUTH CENTRAL KENTUCKY...
SOUTHERN METCALFE COUNTY IN SOUTH CENTRAL KENTUCKY...
SOUTHERN BARREN COUNTY IN SOUTH CENTRAL KENTUCKY...
ALLEN COUNTY IN SOUTH CENTRAL KENTUCKY...
SOUTHWESTERN ADAIR COUNTY IN SOUTH CENTRAL KENTUCKY...
CUMBERLAND COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 515 PM CDT
* AT 413 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTH OF COLUMBIA TO NEAR SCOTTSVILLE...
MOVING SOUTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
GLASGOW...SCOTTSVILLE...TOMPKINSVILLE...ALBANY...JAMESTOWN...EDMONTON...
BURKESVILLE...LESLIE...GAMALIEL AND FOUNTAIN RUN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3665 8639 3676 8637 3701 8592 3699 8485
3695 8491 3696 8495 3692 8496 3686 8506
3677 8501 3670 8502 3662 8499 3662 8568
TIME...MOT...LOC 2113Z 311DEG 36KT 3701 8531 3672 8622
HAIL...0.75IN
WIND...60MPH
$$
ZT3 follow-up statements
253
WWUS53 KLMK 062133
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
433 PM CDT WED JUL 6 2016
KYC003-009-062142-
/O.CAN.KLMK.SV.W.0256.000000T0000Z-160706T2215Z/
BARREN KY-ALLEN KY-
433 PM CDT WED JUL 6 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BARREN AND ALLEN
COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTH CENTRAL KENTUCKY.
LAT...LON 3663 8597 3666 8595 3670 8597 3684 8574
3700 8552 3699 8485 3695 8491 3696 8495
3692 8496 3686 8506 3677 8501 3670 8502
3662 8499 3662 8568
TIME...MOT...LOC 2132Z 311DEG 36KT 3689 8514 3660 8605
$$
KYC001-053-057-169-171-207-062215-
/O.CON.KLMK.SV.W.0256.000000T0000Z-160706T2215Z/
RUSSELL KY-CLINTON KY-MONROE KY-METCALFE KY-ADAIR KY-CUMBERLAND KY-
433 PM CDT WED JUL 6 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR SOUTHERN RUSSELL...CLINTON...MONROE...SOUTHEASTERN METCALFE...
SOUTHWESTERN ADAIR AND CUMBERLAND COUNTIES...
AT 432 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTHWEST OF JAMESTOWN TO NEAR LAFAYETTE...
MOVING SOUTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
TOMPKINSVILLE...ALBANY...JAMESTOWN...BURKESVILLE...LESLIE...GAMALIEL...
AARON...FREETOWN...ELLINGTON AND WOLF RIVER DOCK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
&&
LAT...LON 3663 8597 3666 8595 3670 8597 3684 8574
3700 8552 3699 8485 3695 8491 3696 8495
3692 8496 3686 8506 3677 8501 3670 8502
3662 8499 3662 8568
TIME...MOT...LOC 2132Z 311DEG 36KT 3689 8514 3660 8605
HAIL...0.75IN
WIND...60MPH
$$
ZT592
WWUS53 KLMK 062149
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
449 PM CDT WED JUL 6 2016
KYC001-169-171-062158-
/O.CAN.KLMK.SV.W.0256.000000T0000Z-160706T2215Z/
MONROE KY-METCALFE KY-ADAIR KY-
449 PM CDT WED JUL 6 2016
...THE SEVERE THUNDERSTORM WARNING FOR MONROE...SOUTHEASTERN METCALFE
AND SOUTHWESTERN ADAIR COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTH CENTRAL KENTUCKY.
LAT...LON 3662 8544 3669 8550 3673 8547 3678 8546
3681 8542 3690 8535 3693 8523 3700 8521
3699 8485 3695 8491 3696 8495 3692 8496
3686 8506 3683 8506 3677 8501 3670 8502
3662 8499
TIME...MOT...LOC 2148Z 281DEG 24KT 3693 8483 3662 8551
$$
KYC053-057-207-062215-
/O.CON.KLMK.SV.W.0256.000000T0000Z-160706T2215Z/
RUSSELL KY-CLINTON KY-CUMBERLAND KY-
449 PM CDT WED JUL 6 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR SOUTHERN RUSSELL...CLINTON AND CUMBERLAND COUNTIES...
AT 448 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR MILL SPRINGS TO NEAR CELINA...MOVING EAST AT 25
MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
ALBANY...JAMESTOWN...BURKESVILLE...LESLIE...AARON...SHIPLEY...ELLINGTON...
WOLF RIVER DOCK...STATIC AND MANNTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
&&
LAT...LON 3662 8544 3669 8550 3673 8547 3678 8546
3681 8542 3690 8535 3693 8523 3700 8521
3699 8485 3695 8491 3696 8495 3692 8496
3686 8506 3683 8506 3677 8501 3670 8502
3662 8499
TIME...MOT...LOC 2148Z 281DEG 24KT 3693 8483 3662 8551
HAIL...0.75IN
WIND...60MPH
$$
ZT721
WWUS53 KLMK 062204
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
504 PM CDT WED JUL 6 2016
KYC053-057-207-062214-
/O.CAN.KLMK.SV.W.0256.000000T0000Z-160706T2215Z/
RUSSELL KY-CLINTON KY-CUMBERLAND KY-
504 PM CDT WED JUL 6 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN RUSSELL...CLINTON AND
CUMBERLAND COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTH CENTRAL KENTUCKY.
LAT...LON 3662 8544 3669 8550 3673 8547 3678 8546
3681 8542 3690 8535 3693 8523 3700 8521
3699 8485 3695 8491 3696 8495 3692 8496
3686 8506 3683 8506 3677 8501 3670 8502
3662 8499
TIME...MOT...LOC 2203Z 311DEG 36KT 3683 8469 3652 8537
$$
ZTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 2:25 PM CDT, 1 hour 49 minutes earlier.
Area forecast discussion, Jul 6, 2:25 PM CDT, 1 hour 49 minutes before
Area Forecast Discussion National Weather Service Louisville KY 325 PM EDT WED JUL 6 2016 .SHORT TERM (Now through Thursday Night)... Issued at 319 PM EDT Wed Jul 6 2016 Many challenges in the short term, with each subsequent period's weather largely dependent on what happened in the previous period. For right now, it does look like the storms coming in from the west will proceed into southern Kentucky and then possibly shift southward into mid Tennessee. In addition, scattered storms will arise in the unstable atmosphere over the rest of central Kentucky south of the outflow boundary from this morning's MCS. Severe weather in the form of strong gusty winds will be possible as a result during the late afternoon/early evening hours. Talked with neighboring offices about the possibility of a Flash Flood Watch. Three to over five inches of rain have fallen on the southwest 2/3rds of the CWA over the past three days. The system coming in from western Kentucky is progressive and the storms popping up over central Kentucky are small in individual size. While local flooding issues are possible under the strongest downpours, it was felt that widespread flooding would be unlikely and we would hold off on a watch for now. However if the western KY system gels with storms over central Kentucky and forms a large area of heavy showers and storms, a headline may become necessary. Thunderstorm chances for the remainder of the night are in question. Currently keeping an eye on eastern Iowa and northern Illinois for renewed thunderstorm development. If storms do go up there, they may coalesce into another MCS. 850-300 flow would take it due east, but as was shown by this morning's MCS, if it can get a good cold pool going it could dive to the SE. Lots of "if"s. Bottom line, we'll hold on to storm chances through the night. That is in line with the above scenario, and also with other model solutions that re-fire convection in the Ohio Valley overnight. More "if"s tomorrow. If we do have morning storms, they should clear out early enough for redevelopment in the afternoon. Though we'll be well in the warm sector ahead of a cold front over the Midwest and a warm from there to the upper Ohio Valley, the trigger for new storms may come in the form of a 5H wave coming in from the west by late afternoon/evening. There will also be upstream convection over the Midwest that could spread this way, or at least send out an outflow boundary for storms to form on. Any storms Thursday should wane diurnally Thursday night. MCS development will again be possible over the Midwest Thursday night, but it appears that if one does form it would move more to the east rather than southeast, along the aforementioned warm front and in deep westerly flow. So, it would stay to our north. Hot, humid weather will contniue. Heat index readings will peak around 100 Thursday afternoon. .LONG TERM (Friday through Wednesday)... Issued at 323 PM EDT Wed Jul 6 2016 Friday an actual cold front will move in from the northwest, crossing the region during the evening. Much of the day will probably be quiet, but storms may erupt in the late afternoon and continue into the evening hours as we destabilize and the front plows through. Shear will be unimpressive, freezing levels high, and there will be some capping to overcome, but some strong wind gusts will be possible in the storms. Heat index values will again peak around 100 degrees in the afternoon. After a mostly dry weekend behind the departing cold front, early next week we'll get into warm, unstable return flow with largely diurnal thunderstorm chances each day. && .AVIATION (18Z TAF Update)... Issued at 119 PM EDT Wed Jul 6 2016 Two separate convective complexes are colling over the Ohio River Valley this afternoon, with all terminals expected to experience thunderstorm activity. SDF...A weakened line of storms will impact SDF between 130 and 230 PM EDT with 2-3 SM visibility, CG lightning, heavy rain, and gusty NW winds between 25 - 35 mph. These storms should stabilize the area for the rest of the afternoon, before another round of storms potentially moves into the area early this evening. BWG...An organized and severe complex of storms is racing across the MO bootheel and is expected to be around the BWG terminal between 3 and 4 PM CDT. At this point, it is expected that the storms will be severe with widespread W winds over 50 mph for a brief period. Ahead of this line of storms scattered storms will be possible with gusts in the 35-45 mph range, reduced visibility in heavy rain, and lightning. LEX...Expecting scattered thunderstorm activity to pick up after 3 PM EDT and persist for much of the afternoon and evening. There will be lulls in t-storms activity, followed by enhanced activity. With no real mechanisme to focus a time, will go with VCTS and try to amend when more clear T-storm impact times are clear. Expect 2-3 miles in heavy rain, gusty winds to 40-45 mph and CG lightning with any storm. Confidence is low for tonight as convective complexes will ultimately control what happens later. Will go with a standard low VFR/high MVFR vis/cig in the moist low level airmass with variable winds following t-storm complexes. Another round of strong/severe storms is expected tomorrow. && .LMK Watches/Warnings/Advisories... KY...NONE. IN...NONE. && Short Term........13 Long Term.........13 Aviation..........BJS
Hazardous weather outlook, Jul 6, 2:43 PM CDT, 1 hour 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 343 PM EDT WED JUL 6 2016 KYZ023>029-038>040-045>048-053>056-061>067-070>078-081-082-071945- HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT-SPENCER- ANDERSON-WOODFORD-NELSON-WASHINGTON-MERCER-JESSAMINE-LARUE-MARION- BOYLE-GARRARD-BUTLER-EDMONSON-HART-GREEN-TAYLOR-CASEY-LINCOLN-LOGAN- WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL-CUMBERLAND- CLINTON- INCLUDING THE CITIES OF...LEWISPORT...HAWESVILLE...HARDINSBURG... BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN... SHEPHERDSVILLE...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES... BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE... HODGENVILLE...LEBANON...DANVILLE...LANCASTER...MORGANTOWN... BROWNSVILLE...HORSE CAVE...GREENSBURG...CAMPBELLSVILLE...LIBERTY... STANFORD...RUSSELLVILLE...BOWLING GREEN...FRANKLIN...PROVIDENCE... SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA... JAMESTOWN...BURKESVILLE...ALBANY 343 PM EDT WED JUL 6 2016 /243 PM CDT WED JUL 6 2016/ ...SEVERE THUNDERSTORM WATCH 337 IN EFFECT UNTIL 10 PM EDT /9 PM CDT/ THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KENTUCKY. .DAY ONE...TONIGHT. SCATTERED STORMS CAN BE EXPECTED...ESPECIALLY THIS EVENING. SOME OF THE STORMS MAY BECOME SEVERE WITH STRONG GUSTY WINDS AND LOCALLY HEAVY DOWNPOURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS ARE POSSIBLE THURSDAY THROUGH FRIDAY AS SEVERAL DISTURBANCES MOVE THROUGH A WARM...MOIST ATMOSPHERE. ANY STORM WILL BE CAPABLE OF LOCALLY GUSTY WINDS AND TORRENTIAL RAINFALL. AFTERNOON HEAT INDICES THURSDAY AND FRIDAY WILL TOP OUT IN THE 100 TO 105 DEGREE RANGE. SCATTERED STORMS WILL BE POSSIBLE MONDAY THROUGH WEDNESDAY AS WELL...ESPECIALLY IN THE AFTERNOONS. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY STRONGER WIND GUSTS...DAMAGE...AS WELL AS FLOODED ROADWAYS. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. INZ076>079-083-084-089>092-KYZ030>037-041>043-049-057-071945- ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON- FLOYD-CLARK-OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-FAYETTE-BOURBON- NICHOLAS-MADISON- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON... NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA... LEXINGTON...PARIS...CARLISLE...WINCHESTER...RICHMOND 343 PM EDT WED JUL 6 2016 /243 PM CDT WED JUL 6 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS WILL BE POSSIBLE TONIGHT. LIGHTNING AND LOCALLY HEAVY DOWNPOURS WILL BE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS ARE POSSIBLE THURSDAY THROUGH FRIDAY AS SEVERAL DISTURBANCES MOVE THROUGH A WARM...MOIST ATMOSPHERE. ANY STORM WILL BE CAPABLE OF LOCALLY GUSTY WINDS AND TORRENTIAL RAINFALL. AFTERNOON HEAT INDICES THURSDAY AND FRIDAY WILL TOP OUT IN THE 100 TO 105 DEGREE RANGE. SCATTERED STORMS WILL BE POSSIBLE MONDAY THROUGH WEDNESDAY AS WELL...ESPECIALLY IN THE AFTERNOONS. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY STRONGER WIND GUSTS...DAMAGE...AS WELL AS FLOODED ROADWAYS. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. 13
In the hours before
Local storm report, Jul 6, 3:30 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
430 PM EDT WED JUL 6 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND GST 4 SW WINDYVILLE 37.19N 86.39W
07/06/2016 M61 MPH EDMONSON KY TRAINED SPOTTER
POWER OUTAGE.
&&
13Special weather statement, Jul 6, 3:38 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
438 PM EDT WED JUL 6 2016
KYZ064>066-077-062130-
ADAIR-CASEY-GREEN-TAYLOR-
438 PM EDT WED JUL 6 2016
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CASEY...EAST CENTRAL
GREEN...NORTHEASTERN ADAIR AND CENTRAL TAYLOR COUNTIES...
AT 438 PM EDT/338 PM CDT/...A STRONG THUNDERSTORM WAS 7 MILES
SOUTHEAST OF CAMPBELLSVILLE...MOVING EAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LIBERTY...CAMPBELLSVILLE...CRESTON...NEATSVILLE...CANTOWN...ARISTA...
RHEBER...BASS...ROMINE AND ACTON.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3714 8540 3735 8541 3745 8487 3719 8482
3717 8503 3719 8504 3717 8505
TIME...MOT...LOC 2038Z 260DEG 26KT 3727 8524
ZTLocal storm report, Jul 6, 3:42 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
442 PM EDT WED JUL 6 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0307 PM TSTM WND GST 1 ESE BOWLING GREEN 36.96N 86.42W
07/06/2016 M50 MPH WARREN KY ASOS
.
&&
NWS LOUISVILLE KY
IRIS SYSTEMLocal storm report, Jul 6, 3:46 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
446 PM EDT WED JUL 6 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM TSTM WND DMG BOWLING GREEN 36.97N 86.44W
07/06/2016 WARREN KY LAW ENFORCEMENT
NUMEROUS TREES AND POWER LINES DOWN IN
BOWLING GREEN AND ACROSS THE COUNTY.
&&
NWS LOUISVILLE KY
IRIS SYSTEMLocal storm report, Jul 6, 3:56 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
456 PM EDT WED JUL 6 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND DMG AUSTIN 36.82N 86.02W
07/06/2016 BARREN KY EMERGENCY MNGR
SEVERAL DOWNED TREES AND A BARN BLOWN DOWN.
&&
NWS LOUISVILLE KY
IRIS SYSTEMLocal storm report, Jul 6, 4:04 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
504 PM EDT WED JUL 6 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM TSTM WND DMG 1 NE RUSSELLVILLE 36.85N 86.87W
07/06/2016 LOGAN KY LAW ENFORCEMENT
NUMEROUS TREES AND POWER LINES DOWN ACROSS
THE COUNTY.
&&
BJSThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 7:32 PM CDT | Flash Flood Warning | LMK | Allen | 3 hr |
| Jul 6, 10:41 AM CDT | Special Weather Statement | LMK | Hancock | 34 min |
| Jul 6, 12:24 PM CDT | Special Weather Statement | LMK | Bullitt | 36 min |
| Jul 6, 12:47 PM CDT | Special Weather Statement | LMK | Meade | 28 min |
| Jul 6, 12:58 PM CDT | Special Weather Statement | LMK | Breckinridge | 32 min |
| Jul 6, 1:01 PM CDT | Special Weather Statement | LMK | Bullitt | 29 min |
| Jul 6, 1:11 PM CDT | Special Weather Statement | LMK | Shelby | 34 min |
| Jul 6, 1:12 PM CDT | Severe Thunderstorm Warning | LMK | Jefferson | 18 min |
| Jul 6, 1:31 PM CDT | Special Weather Statement | LMK | Anderson, Spencer | 29 min |
| Jul 6, 1:33 PM CDT | Special Weather Statement | LMK | Franklin | 27 min |
| Jul 6, 1:35 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Shelby | 12 min |
| Jul 6, 1:36 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson | 24 min |
| Jul 6, 1:41 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Shelby | 19 min |
| Jul 6, 1:44 PM CDT | Special Weather Statement | LMK | Grayson | 31 min |
| Jul 6, 1:52 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hardin | 38 min |
| Jul 6, 2:09 PM CDT | Special Weather Statement | LMK | Hardin | 21 min |
| Jul 6, 2:25 PM CDT | Special Weather Statement | LMK | Logan | 35 min |
| Jul 6, 2:27 PM CDT | Severe Thunderstorm Warning | LMK | Hardin | 20 min |
| Jul 6, 2:36 PM CDT | Severe Thunderstorm Warning | LMK | Hardin, Larue, Nelson | 11 min |
| Jul 6, 2:42 PM CDT | Special Weather Statement | LMK | Butler | 33 min |
| Jul 6, 2:50 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Logan, Ohio | 40 min |
| Jul 6, 3:04 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson, Warren | 41 min |
| Jul 6, 3:23 PM CDT | Severe Thunderstorm Warning | LMK | Barren, Edmonson, Hart, Warren | 37 min |
| Jul 6, 3:29 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Butler, Logan, Simpson, Warren | 46 min |
| Jul 6, 3:38 PM CDT | Special Weather Statement | LMK | Casey | 52 min |
| Jul 6, 3:41 PM CDT | Severe Thunderstorm Warning | LMK | Cumberland, Monroe | 34 min |
| Jul 6, 3:51 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Green, Hart, Metcalfe, Monroe and 1 more | 24 min |
| Jul 6, 3:58 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Green, Russell | 47 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.